# SDR CA960223007

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp SA315B
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Turb
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING, AME NOTICED LARGE AMOUNT OF OIL ON ENGINE DECK AND WITH FURTHER INVESTIGATION, FOUND EXCESSIVE AMOUNT OF OIL IN TAIL PIPE. ENGINE REMOVED AND SENT TO REPAIR FACILITY.
